Differential and Integral Equations

On Harnack's inequality for a class of strongly degenerate Schrödinger operators formed by vector fields

Guozhen Lu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 1 (1994), 73-100.

Dates
First available in Project Euclid: 30 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369926968

Mathematical Reviews number (MathSciNet)
MR1250940

Zentralblatt MATH identifier
0827.35032

Subjects
Primary: 35B45: A priori estimates
Secondary: 35J10: Schrödinger operator [See also 35Pxx]

Citation

Lu, Guozhen. On Harnack's inequality for a class of strongly degenerate Schrödinger operators formed by vector fields. Differential Integral Equations 7 (1994), no. 1, 73--100. https://projecteuclid.org/euclid.die/1369926968


Export citation